MathSciNet Relay Station
MathSciNet bibliographic data
MR2548472 (2011c:03094) 03D28
Ambos-Spies, Klaus; Ding, Decheng; Wang, Wei; Yu, Liang Bounding non-${\rm GL}\sb 2$ and R.E.A. J. Symbolic Logic 74 (2009), no. 3, 989–1000.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement